# SDR GN0A11082009

- Difficulty date: November 8, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 32,890 hours, 43,258 cycles
- Engine: Pwa PW118A
- Engine time: 23,367 hours, 33,802 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flow Valve
- Part number: P33791
- Part serial: 10611151
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

FLIGHT NUMBER 10647 LEG 4 PIE-SFB.  WHILE ON APPROACH TO SFB, CREW REPORTED THE LEFT ENGINE NH STARTED TO SPOOL DOWN.  THE LEFT NP STARTED TO DECREASE WHILE THE TQ STARTED TO INCREASE.  CREW FEATHERED LEFT PROPELLER AND SHUT DOWN THE LEFT ENGINE AS PRECAUTIONARY ACTION.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT FUEL MOTIVE FLOW VALVE WAS INOPERATIVE.  MOTIVE FLOW VALVE WAS REPLACED, ENGINE OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
